Discussions that mention prozac

Thyroid Disorders board


I just wanted to add, in response to your questions, that I do get shaky after not eating for a few hours (plus cold sweats and confusion), despite the fact that my blood glucose never goes that low (never below 66). This happens much less frequently now that I'm taking the new meds.

Also, I think you can have cognitive and affective symptoms due to volatile blood sugar itself, even if it never gets that low. The book Potatoes not Prozac (by DesMaisons) addresses this issue to some extent. Apparently the constant ups and downs can affect your adrenal glands in particular.

I'm just hoping that my thyroid is the culprit and that, over time, the Armour helps stabalize the rest of my system....
potatoes not prozac dos he mean w e have to eat potatoes??/xxxxxxxxxxx:wave:
[QUOTE=pursie;2976592]potatoes not prozac dos he mean w e have to eat potatoes??/xxxxxxxxxxx:wave:


Yeah, right before bed (the starch supposedly gives you a little lift emotionally). Actually I don't think that is appropriate for people with blood sugar problems (would cause too much of a rise), but I found some of the stuff on the mental and emotional consequences of volatile blood sugar useful.